| Model Number |
RBYPCLP10 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using packing coil lps and a lp system detachment handle (handle).During the procedure, a packing coil lp would not detach with the handle after multiple attempts.Therefore, the packing coil lp was removed.The procedure was completed using a new packing coil lp and the same handle.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section was incorrectly reported on the initial mfr report and is being corrected on this follow-up #01 mfr report: 3005168196-2021-02076.1.Section h.Box 6.Device code 1.H3 other text: placeholder.